Items where Author is "Inc, Mustafa"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Rehman, Najma Abdul and Ghaffar, Abdul and Abedi, Esmaeil and Inc, Mustafa and Kaabar, Mohammed K. A. (2021) Inequalities on generalized Sasakian space forms. Journal of Function Spaces, 2021. ISSN 2314-8896, DOI https://doi.org/10.1155/2021/2161521.

Samei, Mohammad Esmael and Ghaffari, Rezvan and Yao, Shao-Wen and Kaabar, Mohammed K. A. and Martinez, Francisco and Inc, Mustafa (2021) Existence of solutions for a singular fractional q-differential equations under Riemann-Liouville integral boundary condition. Symmetry, 13 (7). ISSN 2073-8994, DOI https://doi.org/10.3390/sym13071235.

Inc, Mustafa and Az-Zo'bi, E. A. and Jhangeer, Adil and Rezazadeh, Hadi and Ali, Muhammad Nasir and Kaabar, Mohammed K. A. (2021) New soliton solutions for the higher-dimensional non-local ito equation. Nonlinear Engineering - Modeling and Application, 10 (1). pp. 374-384. ISSN 2192-8010, DOI https://doi.org/10.1515/nleng-2021-0029.

This list was generated on Mon Jun 17 05:24:35 2024 +08.